RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2020, Volume 75, Issue 4(454), Pages 209–210 (Mi umn9955)  

Brief Communications

Partially framed manifolds and loop spaces on the group $\operatorname{SU}(2)$

V. M. Buchstaber

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Funding Agency Grant Number
Russian Science Foundation 20-11-19998
This work was supported by the Russian Science Foundation under grant no. 20-11-19998.


DOI: https://doi.org/10.4213/rm9955

Full text: PDF file (361 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2020, 75:4, 782–784

MSC: 55P35, 55N22, 57R77, 57R90
Received: 25.05.2020

Citation: V. M. Buchstaber, “Partially framed manifolds and loop spaces on the group $\operatorname{SU}(2)$”, Uspekhi Mat. Nauk, 75:4(454) (2020), 209–210; Russian Math. Surveys, 75:4 (2020), 782–784

Citation in format AMSBIB
\Bibitem{Buc20}
\by V.~M.~Buchstaber
\paper Partially framed manifolds and loop spaces on the group~$\operatorname{SU}(2)$
\jour Uspekhi Mat. Nauk
\yr 2020
\vol 75
\issue 4(454)
\pages 209--210
\mathnet{http://mi.mathnet.ru/umn9955}
\crossref{https://doi.org/10.4213/rm9955}
\transl
\jour Russian Math. Surveys
\yr 2020
\vol 75
\issue 4
\pages 782--784
\crossref{https://doi.org/10.1070/RM9955}


Linking options:
  • http://mi.mathnet.ru/eng/umn9955
  • https://doi.org/10.4213/rm9955
  • http://mi.mathnet.ru/eng/umn/v75/i4/p209

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:64
    References:5
    First page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020